# SDR DXTA2025080104418

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60085
- Aircraft time: 1,890 hours, 774 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Overheat Sensor
- Condition: False Indication
- Location: Zone 700 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LEFT BRAKE TEMP ROSE TO 14, RIGHT BRAKES WERE A MORE TYPICAL 4.  UNLOADING BAGGAGE LEFT MAINS WERE SMOKING. PF OBSERVED SLIGHT PULLING TO THE LEFT. JACKED AIRCRAFT AND FOUND #1 AND #2 BRAKES NOT DRAGGING OR ANY OTHER DISCREPANCIES. #1 BRAKE PINS MEASURE 27MM #2 BRAKE PINS MEASURE 26MM. PERFORMED TAXI CHECKS WITH PILOTS AND THEY VERIFIED NO DISCREPANCIES. AIRCRAFT NOT PULLING LEFT AND ALL TEMPS SHOWED THE SAME. WORK PERFORMED IAW GL5500 AMM 32-43-00.
